# SDR AALA2020070549006

- Difficulty date: July 3, 2020
- Submitted: July 5, 2020
- Operation: Air carrier
- Aircraft: N174US
- Make and model: Airbus A321-211
- Aircraft serial: 1492
- Aircraft time: 64,918 hours, 24,540 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367320200000
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED - FORWARD CARGO FLOOR PANEL 131EF SPONGY.  REMOVED AND REPLACED FLOOR PANEL 131EF PER AMM 53-22-14.
